i am a healthy 50 yr old who has been diagnosed with Peyronie's disease about 14 months ago. I've had a dent about 1 inch from the base approx.2 inches long during erection. I thought it was stabilizing but seems to be getting slightly worse, moving towards the head. I now think I'm starting to get some ED. No treatment except vitamin E. Starting to stress,what are your suggestions on treatment? What are the chances this will stabilize soon? Should i expect this to get worse? Are the ED drugs (Viagra) a good idea to use?
You are asking several questions, most of which are answered many places within the PDI website. I suggest that if you wish to learn more about PD you spend a little time reading what is here for you. I will go through the questions and points you raise in order.
What looks like movement of the indentations is more likely the result of changes in the internal scar tissue, causing different patterns of pull on the tunica albuginea and layers of fascia within the shaft. There is a wide variation of development of Peyronies, so be aware that your particular situation might be different from others you read about. for many men these small but accumulative changes of the PD plaque or scar causes deformity changes over a period of many years.
There are two probable ways you could be experiencing ED at this point: Physical – from the growth or contraction the PD scar material causing the internal valves of the veins of the shaft to remain open, thus preventing development of internal hydraulic pressure that creates an erection. Sometimes this is a widespread problem affecting the entire shaft, and sometimes a local problem causing dents or bottleneck deformities. Emotional – you are, as most men feel, angry, confused, scared, and/or embarrassed about what is happening to you. The emotions have a great impact on the development of the erect state.
Using vitamin E by itself is almost no treatment Vitamin E as a Peyronie's treatment is a great therapy, very essential, but it must be combined with other therapies to get the right kind of tissue response you are looking for.
Treatment is the most thoroughly discussed subject on this website. See "Introduction to Alternative Medicine treatment of Peyronie's Disease," and "Guide for Peyronie's Disease Treatment," and many others.
The PDE-5 category of drugs (Viagra, Levitra, and Cialis) can cause problems due to excessive erection development, resulting in over-inflation and possible tearing of internal tissues of the shaft. See "Peyronie's Disease Plaque, Viagra, Cialis, Levitra and Blood Supply" and "Peyronie's Disease Treatment and Viagra, Levitra and Cialis" and many others.
Far better to learn about Alternative Medicine treatment of Peyronie's disease, take control of your situation, stop feeling so helpless and reduce your stressful state. If you have specific questions about treatment please let me know. TRH